# SDR AALA20061272

- Difficulty date: December 14, 2006
- Submitted: December 20, 2006
- Operation: Air carrier
- Aircraft: N661AA
- Make and model: Boeing 757223
- Aircraft serial: 25295
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: P4010049
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

JFK - EMERGENCY LIGHTS IN ENTIRE FIRST CLASS INOPERATIVE.  REPLACED BATTERY PACK AT FORWARD FIRST CLASS OVERHEAD FOR INOPERATIVE EMERGENCY LIGHTS IN FIRST CLASS.  SYSTEM GROUND CHECKED NORMAL OPERATION.
